# SDR AALA201202130001

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 74,332 hours, 11,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR RIGHT NUMBER 1 DOOR SLIDE EMERGENCY LIGHT.  OPS CHECK NORMAL.
